# SDR R61A2021020300139

- Difficulty date: January 22, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N874RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000148
- Aircraft time: 32,932 hours, 21,410 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Efb
- Part number: ST09900AC
- Part serial: 4620E11K01KIT
- Condition: Inoperative
- Location: Flt Dk Charging
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EFB CHARGING SYSTEM INSTALL PER 170EO-24-61-0003_1.  COMPLIED WITH INSTALL PER JOB CARD R170EO-24-61-0003_1.
